# SDR YENA2020012840055

- Difficulty date: January 24, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N374JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000629
- Aircraft time: 18,865 hours, 13,119 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK WAS DISCOVERED ON TRAILING EDGE LOCATED ON LOWER SKIN BTW RIB 9 AND RIB 10 ON LH WING; ACCOMPLISHED REPAIR OF CRACK DAMAGES FOUND ON THE LH WING REAR SPAR LOWER SKIN BTW RIB 10-11 IN ACCORDANCE WITH AERROMAN EA 57-5081-19 COVER REV 0 , PART 1-3. ALL WORK PERFORMED ON ARM W/O2019 241 N/R 2019-416119. JETBLUE EC E20-039-01 ACCOMPLISHED. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
